# SDR UIEA2015091000502

- Difficulty date: September 1, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,906 hours, 16,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 368 - 390, RBL 10, HAS CORROSION.  REMOVED DAMAGED AREA, REPAIRED WITH REPLACEMENT SECTION OF SEAT TRACK.
